BaseHead Creator Stuck on Launch
Hello all.I am very excited to try Basehead Creator having used Soundminer in the past. I down loaded the latest MAc version, installed it with no apparent problems. But when I launch it, the GUI comes up and all it says is "Launching Basehead"..That's it...just doesnt launch... Help me please.
What macOS version are you running?
Can you post your debug log as an attachment (not paste it into the post)
Hi Jason, didn't expect a reply this quick..
I'm running High Sierra 10.13.6..
And,sorry, but where do I find the Debug log?
Read my post again 🙂
Also, what location (country) are you from and what server location have you selected when doing the setup?
Have you tried to select a different server?
If that does not work, please also try and simply setup Creator but skip adding any of the cloudpacks, once it is setup and launches press the CPM button and see if you can then add the free packs manually.
Once we have your log we can check to see if there may be some kind of network issue
Tried to attach what I find under App support/ Basehead...no debug log as far as I know. Wont let me attach plists
Also find a screenshot of the Gui as it's stuck..
Sorry, this location:
What I find under/Basehead/CPM is a CPM file called CPM that is over 40 Mb and is too large to attach
Is there no file that says "Debug.log"??
If not do not worry, we have a user post their debug log to us so hopefully this will help us find out what is the problem for some users
No Debug file, and it crashes when making a Database..It's like each of the 2 copy downloads are corrupted, but both in the same way?
Let me know Jason, I appreciate everything you're
Ok, your issue is more with BaseHead then, not the CloudPack manager which means we need your main program log7 which is in your documents folder (the one that says "Documents" in your finder) at this location:
By inhibiting PDE5, https://tabs4australia.com/ allows for smooth muscle relaxation in these blood vessels thereby allowing increased blood flow to the penis. In both situations, taking medicine is very effective, until all of your symptoms go away, digestive and excretory systems may respond to Viagra use with side effects such as brash.